Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Evaluation of discrete logarithms in a group of $p$-torsion points of an elliptic curve in characteristic $p$

Author: I. A. Semaev
Journal: Math. Comp. 67 (1998), 353-356
MSC (1991): Primary 94A60
MathSciNet review: 1432133
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that to solve the discrete log problem in a subgroup of order $p$ of an elliptic curve over the finite field of characteristic $p$ one needs $O(\ln p)$ operations in this field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 94A60

Retrieve articles in all journals with MSC (1991): 94A60

Additional Information

I. A. Semaev
Affiliation: 43-2 Profsoyusnaya ul., Apt. 723, 117420 Moscow, Russia

Keywords: Cryptography, elliptic curves, discrete logarithms
Received by editor(s): August 30, 1995
Received by editor(s) in revised form: September 11, 1996
Article copyright: © Copyright 1998 American Mathematical Society